# SDR SWAA2013030713397

- Difficulty date: February 25, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A3009
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN CRACKED I/B SIDE OF RIB STAB STA 101.9, 18-19" FROM REAR SPAR.  REPAIRED SKIN PER SRM.
